Coupled fixed points of generalized Kanann contraction and its applications

Document Type : Research Paper


1 Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

2 Department of Mathematics Faculty of Science Islamic Azad University Central Tehran Branch

3 Department of Mathematics, Faculty of Science, Central Tehran Branch, Islamic Azad University, Tehran, Iran


The purpose of this paper is to find of the theoretical results of fixed point theorems for a mixed monotone mapping in a metric space endowed with partially order by using the generalized Kanann type contractivity of assumption. Also, as an application, we prove the existence and uniqueness of solution for a first-order ordinary differential equation with periodic boundary conditions admitting only the existence of a mixed $\leq$-solution.


Volume 9, Issue 2
December 2018
Pages 169-178
  • Receive Date: 30 August 2017
  • Accept Date: 28 December 2017